CSpace

Browse/Search Results:  1-8 of 8 Help

Selected(0)Clear Items/Page:    Sort:
The determination on weight hierarchies of q-ary linear codes of dimension 5 in class IV 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2016, 卷号: 29, 期号: 1, 页码: 243-258
Authors:  Wang Lijun;  Chen Wende
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Difference sequence  q-ary linear code of dimension 5  weight hierarchy  
Weight hierarchies of linear codes satisfying the Near-Chain condition 期刊论文
PROGRESS IN NATURAL SCIENCE, 2005, 卷号: 15, 期号: 9, 页码: 784-792
Authors:  Liu, ZH;  Chen, WD
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
weight hierarchy  Near-Chain condition  difference sequence  linear code  
Finite projective geometries and classification of the weight hierarchies of codes (I) 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2004, 卷号: 20, 期号: 2, 页码: 333-348
Authors:  Chen, WD;  Klove, T
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
weight hierarchy  support weight  finite projective geometries  binary linear code  chain condition  difference sequence  
Linear recurring arrays, linear systems and multidimensional cyclic codes over quasi-Frobenius rings 期刊论文
ACTA APPLICANDAE MATHEMATICAE, 2004, 卷号: 80, 期号: 2, 页码: 175-198
Authors:  Lu, PH;  Liu, ML;  Oberst, U
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Nullstellensatz  quasi-Frobenius ring  linear recurring array  multidimensional linear system  annihilating ideal  duality  cyclic code  
Weight hierarchies of linear codes satisfying the almost chain condition 期刊论文
SCIENCE IN CHINA SERIES F-INFORMATION SCIENCES, 2003, 卷号: 46, 期号: 3, 页码: 175-186
Authors:  Chen, W;  Klove, T
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
weight hierarchy  linear code  almost chain condition  
Weight hierarchies of binary linear codes of dimension 4 期刊论文
DISCRETE MATHEMATICS, 2001, 卷号: 238, 期号: 1-3, 页码: 27-34
Authors:  Chen, W;  Klove, T
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
linear code  weight hierarchy  
A relation between the average Hamming distance and the average Hamming weight of binary codes 期刊论文
JOURNAL OF STATISTICAL PLANNING AND INFERENCE, 2001, 卷号: 94, 期号: 2, 页码: 413-419
Authors:  Zhang, ZZ
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
average Hamming distance  average Hamming weight  cyclic code  linear code  permutation  
On the depth distribution of linear codes 期刊论文
IEEE TRANSACTIONS ON INFORMATION THEORY, 2000, 卷号: 46, 期号: 6, 页码: 2197-2203
Authors:  Luo, Y;  Fu, FW;  Wei, VKW
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
depth  depth distribution  depth-equivalence classes  derivative  linear codes  Reed-Muller codes  ternary Golay code